Hi everyone - just wanted to update you I'm on day 7 of no methadone. Day 5 was horrible, i had detox sweats & couldn't stay still & anxious & couldn't handle it anymore & went to a general Dr. he was about to prescribe me zyanax but then ended up referring me to a methadone detox specialist that i saw that same day. (kinda wish i got those pills, but thats prob just my addiction talking). anyways the specialist gave me Clonidine, its like a blood pressure lowerer that they give to opiate detox patients. it actually helped me -- i think it just slows ur body down, like i can sit still now & just feel calmer. i still get a lil of the sweats but Nothing like before, they just come & go in small waves. i take it 3 x a day, dr. also gave me a sleeping aid Lunesta, but that doesn't work, im still up most of night... Anyways i feel more positive today, day 7 & i can't wait to just me normal again. btw i have no energy, dunno if its the clonidine or just coming off. kinda scares me like what if it messes up my blood pressure or something? anyone have experience with this?
Hi, my name is silk and I have been on methadone pills for about two years....I started as a way to stop using vidicon...I take maybe 10mg a day or if I'm just wanting to sleep another 10mg in a few hours....I am ready to stop! I am gonna have to stop cold turkey because the person I was getting them from no longer gets them. I have like 7 or 8 left and then it's Cole turkey for me....I did go to a clinic but was only given 15mg a day for $12....it was costing me too much! I have given my life to Christ and with His help I know I can do this....I just ask for the prayer of anyone who reads this....thanks in advance...and good luck to you all!
Hey, your doing great! It takes so much to get through the first week or so and I wanted to congratulate you. I'm sorry you don't have any energy. It's one of those last things to come back. Try and take a walk around the block once a day. It will help some. I had the hardest time with that part. I just didn't want to do anything at all. Even doing nothing sucked, cause every thought I had was about how I was feeling and how to make it better which leads to nothing but bad things.
Funny story concerning the clonodine. Actually not funny haha, but funny what an idiot. On my last and final trip to rehab, I decided it would be nice to reward myself prior. I went out and bought some OC 80's and some valium. Turns out the "valium" I bought was actually clonodine. I was just too high to notice. I had never seen clonodine at that time, so it looked just like what I thought I had purchased. Well, by the time I got to rehab, I was barely conscious. My blood pressure at check in was something like 80 over 60. It wasn't life threatening, or atleast they didn't treat it that way, but scared the crap out of me.
It's normal to feel tired on clonodine. Withdrawals thrown into the mix even more, so what your feeling is completely normal. Many people have been prescribed it specifically for opiate detox. It's normally a short-term prescription, so you should be ok.
hey steve thx for the post & staying in touch -- i was cracking up at ur clonidine/valium story, its funny b/c they do look really the same! my r lil blue pills too. im sure i wud do the same thing.. anyway glad u were ok after taking all those. ya, my prescrip is for a month & dr. says its not addictive so shud be ok. dunno if i will take it that long, just want it while i feel bad dunno how long that will be.
HI.....the clondine is safe as long as you take it as directed DONT TAKE MORE THEN directed
it is an old blood pressure med and you can cause your b/p to drop to unsafe levels if not taken correctly...its good stuff for withdrawals save a dose for right b/4 you go to bed it also helps with sleep....hang in there your doing great congrats on 7 days ...the energy crash is from the methadone and is one of the hardest parts of the post withdrawal get up to walmart and pick up aome whey protien shake mix the 15 buck one is fine the chocolate flavor is good and it has a lot of what the brain needs to heal its got amino acids vitamins along with protien
drink 2 a day this will defentlly speed up your recovery...the firest month is ruff for me it took a good 90 day to come out from under it spell...keep posting for suppoert YOU CAN DO THIS its just going to take some perseverance good luck and God bless......Gnarly
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.